RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 1996, Volume 3, Number 1, Pages 43–52 (Mi da426)  

This article is cited in 1 scientific paper (total in 1 paper)

On the complexity of computations in finite nilpotent groups

V. V. Kochergin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (760 kB)

Bibliographic databases:
UDC: 519.71
Received: 15.01.1996

Citation: V. V. Kochergin, “On the complexity of computations in finite nilpotent groups”, Diskretn. Anal. Issled. Oper., 3:1 (1996), 43–52

Citation in format AMSBIB
\Bibitem{Koc96}
\by V.~V.~Kochergin
\paper On the complexity of computations in finite nilpotent groups
\jour Diskretn. Anal. Issled. Oper.
\yr 1996
\vol 3
\issue 1
\pages 43--52
\mathnet{http://mi.mathnet.ru/da426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1444680}
\zmath{https://zbmath.org/?q=an:0866.68049}


Linking options:
  • http://mi.mathnet.ru/eng/da426
  • http://mi.mathnet.ru/eng/da/v3/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kochergin, “On some measures of complexity of finite Abelian groups”, Discrete Math. Appl., 27:2 (2017), 81–95  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:91
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020